# SDR IPXA2023033192479

- Difficulty date: March 14, 2023
- Submitted: April 3, 2023
- Operation: Air carrier
- Aircraft: N443UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27388
- Aircraft time: 29,170 hours, 19,162 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Skin
- Part number: 146N6619
- Part serial: NA
- Condition: Dented
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG3*MAJOR REPAIR* AFT CARGO DOOR SKIN HAS A DENT AT STA 1410 BELOW STRINGER 21REPAIRED SKIN PER SRM 53-30-01-2R-4
